MathSciNet Relay Station
MathSciNet bibliographic data
MR2915178 93B36 (49N70 91A10 93C05)
Yan, Zhiguo; Zhang, Guoshan; Wang, Jiankui Infinite horizon H-two/H-infinity control for descriptor systems: Nash game approach. J. Control Theory Appl. 10 (2012), no. 2, 159–165.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement